Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Alberto M Teguia    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds175315,
   Author = {A.M. Teguia and A. Petters and B. Rider},
   Title = {A Mathematical Theory of Stochastic Microlensing II. Random
             Images, Shear, and the Kac-Rice Formula},
   Journal = {Journal of Mathematical Physics},
   Volume = {50},
   Pages = {122501},
   Year = {2009},
   Month = {December},
   Key = {fds175315}
}

@article{fds175316,
   Author = {A.M. Teguia and A. Petters and B. Rider},
   Title = {A Mathematical Theory of Stochastic Microlensing I. Random
             Time-Delay Functions and Lensing Maps},
   Journal = {Journal of Mathematical Physics},
   Volume = {50},
   Pages = {072503},
   Year = {2009},
   Month = {October},
   Key = {fds175316}
}

@article{fds185165,
   Author = {A.M. Teguia and J. Gardner and A. Godbole and A. Vuong and N. Watson and C.
             Yerger},
   Title = {Domination Cover Pebbling: Graph Families},
   Journal = {Journal of Combinatorial Mathematics and Combinatorial
             Computing},
   Year = {2008},
   Month = {November},
   url = {http://arxiv.org/abs/math/0507271v1},
   Key = {fds185165}
}

@article{fds142536,
   Author = {A.M. Teguia and A. Godbole},
   Title = {Sierpinski Gasket Graphs and Some of their
             Properties},
   Journal = {Australasian Journal of Combinatorics},
   Volume = {35},
   Pages = {181-192},
   Year = {2006},
   Month = {June},
   url = {http://arxiv.org/abs/math/0509259v1},
   Key = {fds142536}
}


%% Preprints   
@article{fds185162,
   Author = {A.M. Teguia and A Petters},
   Title = {A Mathematical Theory of Stochastic Microlensing III.
             Densities for Radial, Spatial Distributions with General
             Random Mass Spectrum},
   Year = {2010},
   Key = {fds185162}
}

@article{fds185163,
   Author = {A. Petters},
   Title = {A Mathematical Theory of Stochastic Microlensing. IV. Global
             Expectations and Shear for Radial Distributions with a
             General Mass Spectrum},
   Year = {2010},
   Key = {fds185163}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320